# SDR CA951122001

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316252M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 8070434
- Condition: Failed
- Location: Rt Eng
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF, THE RIGHT HAND ENGINE EXPERIENCED AN UNCOMMANDED INCREASE IN POWER OUTPUT TOWARD MAXIMUM. THE CREW SHUTDOWN THE ENGINE WITH EMERGENCY STOP/FEATHER LEVER. THE ENGINE WAS REMOVED, A NEW FCU WAS INSTALLED, AND THE ENGINE RE-INSTALLED. GROUND RUN AIRCRAFT AND RETURNED TO SERVICE. FCU SENT TO MANUFACTURER FOR REPAIR AND INVESTIGATION. SUBMITTER SUSPECTS INTERNAL FAILURE.
